Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigendum: ``On weird and pseudoperfect numbers'' (Math. Comp. 28 (1974), 617-623) by S. J. Benkoski and P. Erdős


Author: Sidney Kravitz
Journal: Math. Comp. 29 (1975), 673
MSC: Primary 10A40
Original Article: Math. Comp. 28 (1974), 617-623.
MathSciNet review: 0360452
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0360452-6
PII: S 0025-5718(1975)0360452-6
Article copyright: © Copyright 1975 American Mathematical Society